Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rebecca_seattle

burning from moisturizer goes away?

Recommended Posts

I have been on the Regimin for 2 days using all of Dan's products. I experience a burning sensation and reddening when I use the moisturizer (even when I use it in the morning, when I'm not yet using BP). The burning and reddening persists all day (and night). Even now, several hours after doing the Regimin, my face is red, sore and actually hot to the touch.

I know several people have experienced burning with the moisturizer. Among those who have, has the burning gone away after you use it for a while and your skin gets used to it? Or does it just keep burning? Obviously, if this irritation isn't going to get better, I want to switch to a different moisturizer as soon as possible. But I'll tough it out if you all say it will eventually go away.

Rebecca

Link to comment
Share on other sites

Although some stinging is normal, I would say that stinging that persists throughout the day and into the evening is not normal. What you are describing - all day stinging and your face being hot to the touch sounds like you are having a reaction to something in the lotion. If I were you I would discontinue using it.

Link to comment
Share on other sites

The burning and redness seems somewhat better today than it was. (Though still pretty bad.) I also put ice packs on my face for less than five minutes and that seems to have helped.

Rebecca

Link to comment
Share on other sites

a sting for a few minutes is normal, all day burning isn't.

obviously, the moisturizer is irritating your skin -- i suggest that you stop using it immediately.

i recommend complex 15 lotion in place of dan's moisturizer.

Link to comment
Share on other sites

Since you say you are 2 days into the regimen, it could be the BP and not the moisturizer that is causing you the stinging and redness. It is far more likely that the BP is sensitizing your skin. How much are you using? Maybe you started too fast or used too much. I haven't used the regimen in years, but when I did, the same thing happened. For whatever reason, the moisturizer can bring about redness from the BP. I tested it several times, without BP the moisturizer I used at the time wouldn't irritate or cause any redness, it was only after the BP.

Of course, both may be contributing to the irritation. BP is simply very irritating for a good number of people at the beginning of the regimen. You just have to take it slow.

Link to comment
Share on other sites

I'm pretty sure it's not the BP making my skin burn. When I put on the BP (just 1/3 finger, at night only) I get no burning or irritation. Then I put on the moisturizer and my face burns and turns red within a matter of seconds. In the morning, when I don't use any BP, my face also turns red immediately after applying the moisturizer.

I just now decided to try a different moisturizer. Got Eucarin Sensitive Facial Skin Q10 Anti-wrinkle lotion because at least one person said they thought it was the same as the old Eucarin that so many people loved, but was discontinued. Just now washed off the other stuff and put on the Eucarin. It burned a bit too. (At this point, I think anything at all would burn.) Waiting to see if it continues to burn though. It's only been a couple minutes. It feels heavier than the DKR moisturizer, but I'd rather have that than irritation. Will let ya know how it goes. . . Really want this to work. 29 years old and haven't had a single day of clear skin since puberty.

Rebecca

Link to comment
Share on other sites

Yep, all you can is experiment. FOr whatever reason, a good moisturizer is one of the hardest things to find. People react so differently and moisturizers contain so many ingredients that it can be difficult to find one that is compatible with your skin. Good luck.

Link to comment
Share on other sites

Well stop using the moisturizer and use something else to test it out. If u don't get anymore burning then it's the moisturizer and if you still do then it could be the BP. BP can take a few hours to days to irritate your skin. I used complex 15, but my skin hated it. It burned my skin and it left a disgusting after feel. It's just me, but u can try it and see how it goes for you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×